Revue des publications périodiques
Bulletin des Sciences Mathématiques et Astronomiques (1873)
- Volume: 5, page 264-301
- ISSN: 1155-8431
Access Full Article
topHow to cite
top"Revue des publications périodiques." Bulletin des Sciences Mathématiques et Astronomiques 5 (1873): 264-301. <http://eudml.org/doc/84810>.
@article{Unknown1873,
journal = {Bulletin des Sciences Mathématiques et Astronomiques},
language = {fre},
pages = {264-301},
publisher = {Gauthier-Villars},
title = {Revue des publications périodiques},
url = {http://eudml.org/doc/84810},
volume = {5},
year = {1873},
}
TY - JOUR
TI - Revue des publications périodiques
JO - Bulletin des Sciences Mathématiques et Astronomiques
PY - 1873
PB - Gauthier-Villars
VL - 5
SP - 264
EP - 301
LA - fre
UR - http://eudml.org/doc/84810
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.